# SDR YENA2018120490801

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM - Y450 AT AFT GALLEY AREA ON FRAME 65 (1 E/A); REF BP NR # 2018-374657 REPLACED FLOOR BEAM - Y464.8 BTW FR 64 TO FR 67 AT AFT GALLEY AREA AS PER SRM A320 51-72-11 AN DRAWING # D53472816
